# SDR UIEA2020062201328

- Difficulty date: June 21, 2020
- Submitted: June 22, 2020
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 91,228 hours, 19,428 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 79027014
- Part serial: 88125
- Condition: Malfunctioned
- Location: Bleed Air Sys
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

STATUS MSG L ENG HPSOV.  REMOVED AND REPLACED LT ENG HPSOV IAW AMM 36-11-07-024/424, LEAK TEST IAW AMM 71-00-00/201, BITE CHK AIR SUPPLY MODULE GOOD IAW AMM 36-23-00/501.
